Drug-induced injury commonly affects the gastrointestinal and hepatobiliary systems because of the mechanisms of absorption and metabolism. In pill esophagitis, injury is frequently related to direct contact with the esophageal mucosa, resulting in small superficial ulcers in the mid esophagus. Nonsteroidal anti-inflammatory drugs can lead to gastrointestinal tract ulcers and small bowel mucosal diaphragms (thin weblike strictures). Injury to the pancreatic and hepatobiliary systems can manifest as pancreatitis, acute or chronic hepatitis, cholestasis, or steatosis and steatohepatitis (which may progress to cirrhosis). Various drugs may also insult the hepatic vasculature, resulting in Budd-Chiari and sinusoidal obstructive syndromes. Focal lesions such as hepatic adenomas may develop after use of oral contraceptives or anabolic steroids. Ultrasonography, computed tomography, and magnetic resonance imaging can aid in diagnosis of drug-induced injuries and often are necessary to exclude other causes.